RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Kudaibergenov, Kanat Zhanzakovich

Statistics Math-Net.Ru
Total publications: 31
Scientific articles: 31

Number of views:
This page:880
Abstract pages:4231
Full texts:1025
References:441
Senior Researcher
Doctor of physico-mathematical sciences
E-mail: ,

http://www.mathnet.ru/eng/person28209
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/190372

Publications in Math-Net.Ru
2019
1. K. Zh. Kudaibergenov, “ ”, Mat. Tr., 22:1 (2019),  119–126  mathnet
2018
2. K. Zh. Kudaĭbergenov, “Convexity Relations and Generalizations of $\mathrm{o}$-Minimality”, Mat. Tr., 21:1 (2018),  35–54  mathnet  elib; Siberian Adv. Math., 29:1 (2019), 44–56  scopus
2017
3. K. Zh. Kudaĭbergenov, “On Fraïssé's theorem for uncountable classes of finitely generated structures”, Mat. Tr., 20:1 (2017),  121–127  mathnet  elib; Siberian Adv. Math., 28:1 (2018), 60–64  scopus
2016
4. K. Zh. Kudaibergenov, “The small index property and the cofinality of the automorphism group”, Mat. Tr., 19:1 (2016),  70–90  mathnet  mathscinet  elib; Siberian Adv. Math., 27:1 (2017), 1–15  scopus
2015
5. K. Zh. Kudaibergenov, “On model-theoretical properties in the sense of Peretyatkin, o-minimality, and mutually interpretable theories”, Mat. Tr., 18:2 (2015),  39–48  mathnet  mathscinet  elib; Siberian Adv. Math., 26:3 (2016), 190–195
2014
6. K. Zh. Kudaĭbergenov, “On the definition of the small index property”, Mat. Tr., 17:1 (2014),  123–127  mathnet  mathscinet; Siberian Adv. Math., 25:3 (2015), 206–208
2013
7. K. Zh. Kudaĭbergenov, “$C$-minimality and model companions”, Mat. Tr., 16:2 (2013),  89–94  mathnet  mathscinet; Siberian Adv. Math., 24:3 (2014), 183–186
8. K. Zh. Kudaĭbergenov, “On dense free subgroups of the automorphism group”, Mat. Tr., 16:1 (2013),  56–62  mathnet  mathscinet; Siberian Adv. Math., 24:1 (2014), 43–46
9. K. Zh. Kudaibergenov, “On the independence property and atomic formulas”, Sib. Èlektron. Mat. Izv., 10 (2013),  38–40  mathnet
2012
10. K. Zh. Kudaĭbergenov, “Existence of a countable infinite strictly $2$-homogeneous distributive lattice”, Mat. Tr., 15:2 (2012),  100–104  mathnet  mathscinet  elib; Siberian Adv. Math., 23:3 (2013), 192–195
11. K. Zh. Kudaibergenov, “Generalized o-minimality for partial orders”, Mat. Tr., 15:1 (2012),  86–108  mathnet  mathscinet  elib; Siberian Adv. Math., 23:1 (2013), 47–60
2011
12. K. Zh. Kudaibergenov, “On the independence property of first order theories and indiscernible sequences”, Mat. Tr., 14:1 (2011),  126–140  mathnet  mathscinet; Siberian Adv. Math., 21:4 (2011), 282–291
2010
13. K. Zh. Kudaibergenov, “Weakly quasi-o-minimal models”, Mat. Tr., 13:1 (2010),  156–168  mathnet  mathscinet; Siberian Adv. Math., 20:4 (2010), 285–292
2009
14. K. Zh. Kudaibergenov, “Cardinalities of definable sets in superstructures over models”, Mat. Tr., 12:2 (2009),  97–110  mathnet  mathscinet; Siberian Adv. Math., 20:1 (2010), 58–67
15. K. Zh. Kudaibergenov, “Preservation and violation of homogeneity of models under a special expansion”, Mat. Tr., 12:1 (2009),  117–129  mathnet  mathscinet; Siberian Adv. Math., 19:4 (2009), 268–276
2008
16. K. Zh. Kudaibergenov, “On homogeneity and small extensions of models of the theory of linear ordering”, Mat. Tr., 11:2 (2008),  148–158  mathnet  mathscinet; Siberian Adv. Math., 19:3 (2009), 172–178
2007
17. K. Zh. Kudaibergenov, “Small Extensions of Models of $o$-Minimal Theories and Absolute Homogeneity”, Mat. Tr., 10:1 (2007),  154–163  mathnet  mathscinet; Siberian Adv. Math., 18:1 (2008), 118–123
2004
18. K. Zh. Kudaibergenov, “Homogeneity of Modules”, Mat. Tr., 7:1 (2004),  83–90  mathnet  mathscinet; Siberian Adv. Math., 14:4 (2004), 71–77
2003
19. K. Zh. Kudaibergenov, “Generic Automorphisms”, Mat. Tr., 6:1 (2003),  75–97  mathnet  mathscinet  zmath; Siberian Adv. Math., 14:1 (2004), 47–65
2002
20. K. Zh. Kudaibergenov, “Indiscernible Sets in Homogeneous Models”, Mat. Tr., 5:2 (2002),  170–177  mathnet  mathscinet  zmath; Siberian Adv. Math., 13:3 (2003), 81–88
21. K. Zh. Kudaibergenov, “Homogeneous Models of Locally Modular Theories of Finite Rank”, Mat. Tr., 5:1 (2002),  74–83  mathnet  mathscinet  zmath; Siberian Adv. Math., 12:3 (2002), 32–40
22. K. Zh. Kudaibergenov, “Homogeneous models and stable diagrams”, Sibirsk. Mat. Zh., 43:5 (2002),  1064–1076  mathnet  mathscinet  zmath; Siberian Math. J., 43:5 (2002), 858–867  isi
2001
23. K. Zh. Kudaibergenov, “Groups of Automorphisms and Chains of Closed Subgroups”, Mat. Tr., 4:2 (2001),  128–137  mathnet  mathscinet  zmath; Siberian Adv. Math., 11:3 (2001), 40–48
24. K. Zh. Kudaibergenov, “On the Fixed Field of a Generic Automorphism”, Mat. Tr., 4:1 (2001),  25–35  mathnet  mathscinet  zmath; Siberian Adv. Math., 11:2 (2001), 25–34
2000
25. K. Zh. Kudaibergenov, “On Atomic Models”, Mat. Tr., 3:2 (2000),  111–128  mathnet  mathscinet  zmath; Siberian Adv. Math., 10:4 (2000), 105–121
26. K. Zh. Kudaibergenov, “Homogeneous models and generic extensions”, Sibirsk. Mat. Zh., 41:4 (2000),  811–821  mathnet  mathscinet  zmath; Siberian Math. J., 41:4 (2000), 671–678  isi
27. K. Zh. Kudaibergenov, “On the independence property”, Sibirsk. Mat. Zh., 41:1 (2000),  134–135  mathnet  mathscinet  zmath; Siberian Math. J., 41:1 (2000), 113  isi
1999
28. K. Zh. Kudaibergenov, “On homogeneous models of some weakly minimal theories”, Sibirsk. Mat. Zh., 40:6 (1999),  1253–1259  mathnet  mathscinet  zmath; Siberian Math. J., 40:6 (1999), 1059–1063  isi
29. K. Zh. Kudaibergenov, “On extensions of constructive linear orders”, Sibirsk. Mat. Zh., 40:3 (1999),  632–634  mathnet  mathscinet  zmath; Siberian Math. J., 40:3 (1999), 539–540  isi
30. K. Zh. Kudaibergenov, “On hyperhomogeneous and absolutely homogeneous models”, Sibirsk. Mat. Zh., 40:2 (1999),  372–376  mathnet  mathscinet  zmath; Siberian Math. J., 40:2 (1999), 322–325  isi
1983
31. K. Zh. Kudaibergenov, “Number of constructive homogeneous models of a complete decidable theory”, Mat. Zametki, 34:1 (1983),  135–143  mathnet  mathscinet  zmath; Math. Notes, 34:1 (1983), 552–557  isi

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019